# SDR YENA2008006

- Difficulty date: January 14, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 20,818 hours, 7,409 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 31075440
- Part serial: 5523
- Condition: Out Of Limits
- Location: Elevator
- Part time: 27,924 hours, 10,824 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 562, FLL-SWF, AIR RETURN TO FLL, AIRFRAME VIBRATION AT 300-320 KIAS CLIMBING THROUGH FL230.  VIBRATION FADED AS AIRCRAFT SLOWED BELOW 230 KTS.  ENG AND FLIGHT CONTROLS INDICATED NORMAL.  PERFORMED TSM TASK 05-50-00-810-801.  PER CREW INPUT VIBRATION REPORTING SHEET DECISION TABLE FOLLOWING TASK PERFORMED.  PERFORMED ELEVATOR PCU CHECK PER MM 27-34-00-200-001, MEASUREMENTS.  LT INBD-5.5MM, LT OTBD 6MM, RT INBD, 2MM, RT OTBD 4MM.  PERFORMED RUDDER PCU CHECK PER AMM 27-24-00-200-001, BLUE- 6MM, YELLOW- 6.5MM, GREEN 7MM, REPLACED LT OTBD BLUE SYSTEM ELEVATOR PCU 34CE3 DUE ROD END OUT OF LIMITS PER AMM 27-34-51-04, OPS AND LEAK CHECK OK.
